Questions/Comments about Medifast Women's Health Products.


Postby Susiemama » September 13th, 2008, 4:53 pm

Hello, friends...

I lost about 60 pounds two years ago with Medifast and then another 40 off the program. I then gained 80% of the weight back very quickly. I have been back on Medifast now for nearly three weeks and have lost about 15 pounds which is great. What I don't remember from the last time, was this overwhelming fatigue. For the past week, just going about my daily chores and errands exhausts me. It's quite possible that I have simply forgotten that this occurred the first time around. I am following the program to the letter and drinking plenty of water and rest. Has anyone else experienced this?

Thanks in advance, Susan
Posts: 3
Joined: January 12th, 2006, 10:17 pm
Location: New Fairfield, CT

Postby cindyjones008 » September 13th, 2008, 5:01 pm

I felt exhausted, and I am under medical supervision. My doctor told me that I needed to take potasium.

I have no idea if that has anything to do with what may be causing your fatigue.

My doctor also told me to take a daily multivitamin.
Regular Member
Posts: 43
Joined: March 24th, 2008, 8:14 pm

Postby rodeomom » September 13th, 2008, 6:26 pm

The fatigue is not unusual. This is why the experts recommend that you cut your exercise/activities in half for the first month or so while your body adjusts to the lower caloric intake and basic change in nutrition. The fatigue normally subsides after a few weeks, if it doesn't you should consult your physician.

If you do take a multi-vitamin (which is not usually necessary on the program, but follow your Dr's recommendations) make sure it does not contain sugar. Even the small amount of sugar/carbs in the vitamin can keep you from fat burning stage.
09/21/07 - 12/21/07 Lost 80 Pounds Ankle Surgery 12-21-07
User avatar
Preferred Member - 70# Club
Posts: 1512
Joined: October 3rd, 2007, 1:17 pm
Location: Central Ohio

Postby Mike » September 17th, 2008, 9:18 am

The other question I have is which version are you doing .. 6-0 or 5-1. If its the 6-0 you need to be closely monitored by your Dr. and also might want to consider an extra something on days you have extra activity.

Pre WLS 460
Low after WLS 300
Start of MF 350
Previous MF low 280
Restart MF 330

I have to be careful not to confuse excellence with perfection. Excellence, I can reach for; perfection is God's business.
User avatar
Preferred Member - #50 Club
Posts: 3279
Joined: April 24th, 2006, 2:46 pm
Location: Hanover, Pa Moderator

Postby Susiemama » September 17th, 2008, 1:43 pm

I've been trying to post a reply for days but, for some reason, am blocked. I want to say thanks to those of you who responded!! I so appreciate the time you took to answer my question. It turns out to have been a potassium deficiency!! After the first response, I looked up the symptoms and they fit me to a "t". By that time, my heart was fluttering, too. I went off Medifast to enjoy a few days of apricots, OJ, cantalope, potatoes and plain yogurt and was given a supplement. I am already feeling better. Thank you all again for your responses!! Bes to all.
Posts: 3
Joined: January 12th, 2006, 10:17 pm
Location: New Fairfield, CT

Return to Women's Health


  • Related topics
    Last post

Who is online

Users browsing this forum: No registered users and 0 guests